On 13 Dec 2000 21:52:28 -0000, fcmurphy at unison.ie wrote:
>iI am experiencing very similar withdrawing
>symptoms from this drug. I had a second baby 9
>months ago, and have been taking seroxat since
>>I just want to be back to normal. How long will
>these horrible withdrawal symptoms last? Can
>anyone help me.
>Seroxat/Paxil like most antidepressants, and particularly the SSRIs,
can produce withdrawal effects. They should be weaned off in a slow
taper over several weeks.
Many find that switching to the longer half-life Prozac before
weaning is more tolerable. It lessens the roller-coaster effect you
sometimes get from short half-life meds at low doses.
You can switch either overnight - just start taking the Prozac the
next day, or by slowly tapering off the Paxil while increasing the
prozac. Your doctor should be able to guide you in this.
The guys at alt.support.depression or alt.support.anxiety-panic can
probably provide you with more information.